# SDR P2EA00146

- Difficulty date: April 29, 2000
- Submitted: June 12, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, SKIN DENTED AT BS 868 BETWEEN STRINGERS 20R AND 22R.  REPAIRED SKIN FROM BS 868 TO BS 872 BETWEEN STRINGERS 20R AND 21R IAW SRM 53-30-3 FIG 5.  DENT AT BS 868 TO BS 872 BETWEEN 21R AND 22R WITHIN LIMITS PER SRM 53-30-1 FIG 1.  SEE COOPESA W/O N10316-1-149, VAM100 NR 790 AND 912SDA139.  (X)
